| Model Number |
45-180800 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during embolization treatment of the splenic artery, an azur vascular plug (avp) encountered advancement issues but was eventually deployed.Immediately following deployment, the device migrated distally to a vessel close to the spleen.Another avp was successfully used.There was no reported patient injury.
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issuesrelevant to the complaint that occurred during manufacturing of the device.Procedural or post-procedural imaging was not provided; therefore, the reported event cannot be confirmed.
Event or Problem Description
Additional Manufacturer Narrative
Additional information provided clarified that the avp was deployed after the large azur plug migrated towards the spleen and lodged in the unintended 4mm vessel, close to the spleen.The azur plug was not retrieved and was left in the patient.The avp was deployed and implanted in the intended 6.2mm vessel.No patient harm was reported.